# SDR FDEA200904231384

- Difficulty date: April 23, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR, SEAT TRACK X = 8.5 FLANGE FOUND CORRODED AT STA 1139.  CORROSION ON MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STA 1139 X = 8.5 REMOVED AS PER SRM 51-21-01 VOLUME II REVISION 40.  ORIGINAL THICKNESS = 0.080", REMAINING THICKNESS =  0.075 INCH, MATERIAL REMOVED 0.005 INCH AND FOUND WITHIN LIMIT AS PER SRM 53-70-00 FIGURE 3 VOLUME I REVISION 40.  REPAIR CLASSIFIED AS MINOR AS PER AS PER GMM 6-2-100 REVISION 107.
